# SDR FDEA201402150326

- Difficulty date: February 15, 2014
- Submitted: February 18, 2014
- Operation: Air carrier
- Aircraft: N972FD
- Make and model: Boeing 757-28A
- Aircraft serial: 28203
- Aircraft time: 55,996 hours, 18,074 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Cover Plate
- Condition: Broken
- Location: Escape Rope
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CAPTAIN`S ESCAPE ROPE COVER PLATE BROKE, WILL NOT STAY ON.  REINSTALLED LATCHES ON CAPTAIN'S ESCAPE ROPE COVER  PLATE, GLUED IAW MM SMP.  REINSTALLED COVER IAW MM 25-61-00-4, OPERATIONS CHECKED GOOD AT THIS TIME.
